# SDR ASAA2017011919489

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 5,014 hours, 1,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528545
- Condition: Worn
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L2 DOOR WILL NOT OPEN NORMALLY. STOPS HALF WAY. WITH MORE PRESSURE IT CONTINUES TO OPEN. GROUNDED - YES. FOUND GUIDE ARM ROD END WORN AND SNUBBER PISTON SHAFT BINDING. REPLACED GUIDE ARM REF AMM 52-13-21-400-802 AND SNUBBER REF AMM 52-13-51-400-801. DOOR HANDLE FORCE CHECKS GOOD REF AMM 52-13-00-700-805 STEP 4E(4). CLEARS MCT DEFERRAL.
